sexologist-icon

Irregular period

Hello sir /mam . My age is 18+ .After how many days will I get my period after stopping the dose of primolut-N tablet of 4days for irregular period?? Plz help me. Am very tense about this problem.
views-icons 63 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Pritam Prakash Sulakhe
Gynecologist/Obstetrician 9 yrs exp Pune

Free 3 day follow up

Chat Now

₹400 for 24 hrs

First of all Don't Worry, ur increased STRESS levels will again modulate ur hormones and make it worse (cycles will be more irregular). It takes average 7-10 days and max 14 days to resume ur period unless ur estrogen levels and endometrial thickness is too low. Definitely needs evaluation. Meet Gynaec. Treatment depend on various factors. Ok CU
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sarika Dahiphale
Infertility Specialist 12 yrs exp Latur

Free 3 day follow up

Chat Now

₹450 for 24 hrs

If you always suffer from irregular menses.. Evaluate Your self for thyroid, hemoglobin and usg once... Keep menstrual calender...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rita Bakshi
Gynecologist/Obstetrician 31 yrs exp Delhi
Hello, Since you are experiencing irregular menstrual cycles, you should visit a gynecologist and get the required tests done to rule out the cause. You can also visit my clinic International Fertility Centre located in Green Park, New Delhi for further evaluation. Our centre offers varied gynecology treatments and services performed by skilled experts to help you have a successful treatment. Please share your contact details via mail so that I can get in touch with you.
Next Steps
Visit
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Aditi Kishore Shinde
Gynecologist 10 yrs exp Kolkata
Dear Ma'am, Withdrawal bleeding usually occurs within 7-10  days,  maximum 14 days after stopping progestrogens,  depending upon the cause of irregularity and estrogen status of the endometrium. However, definative treatment of menstrual irregularity depends upon the underlying cause,  which has to be investigated and treated.
Next Steps
1. Maintain a menstrual diary. 2. Contact your local gynaecologist if irregularity recurs/persists to do a clinical exam for definative cause of abnormal uterine bleeding.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO